Construction of Baskakov-type operators by wavelets
The purpose of this paper is to introduce a class of Baskakov-type operators by means of Daubechies’ compactly-supported wavelets. The new operators have the same moments as Baskakov operators in an arbitrarily chosen number. The rate of convergence of these operators is in connection with Lipschitz functions with respect to the second-order modulus of smoothness.
Yu. A. Brudnyĭ and N. Ya, Krugljak, Interpolation Functors and Interpolation Spaces,Vol. I, North-Holland Mathematical Library, 1991.
Ch. K. Chui, An Introduction to Wavelets, Academic Press, Boston, 1992.
Z. Ditzian and V. Totik, Moduli of Smoothness, Springer Series in Computational Mathamatics, Vol. 9, Springer Verlag, Berlin-Heidelborg-Now York, 1987.
H. H. Gonska and D.-X. Zhou, (Using wavelets for Szász-type operators, Rev. Anal. Numér. Théorie Approximation 24, 1-2 (1995), pp.131-145.
Y. Meyer, Wavelets and Operators, Cambridge University Press, 1992.
How to Cite
Copyright (c) 2015 Journal of Numerical Analysis and Approximation Theory
This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.